A class of Riemannian almost-product structures
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1989), pp. 40-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_7_a5,
author = {S. E. Stepanov},
title = {A class of {Riemannian} almost-product structures},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {40--46},
year = {1989},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_7_a5/}
}
S. E. Stepanov. A class of Riemannian almost-product structures. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1989), pp. 40-46. http://geodesic.mathdoc.fr/item/IVM_1989_7_a5/